Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On medication for gas, acidity related problems. Have burning sensation in the stomach and head, numbness in the leg. Reason?

Hi, My mother is taking treatment for gas,acidity related problems (gastritis/refllux). she is feeling better now on stomach burning sensation.But she is having burning sensation in her head and sometimes in the throat , she sometimes also feels numness in the hand/leg and she also feels uncomfortable during this time. Can you please advise how to stop the burning sensation in the head and also numness and what could be the cause? Thanks! Anand
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility generalized anxiety disorder along with peptic ulcer disease.
Presence of burning sensation in throat could be due to acid reflux induced.
Burning sensation in head has no correlation with gastric problem.
You should consult with internal medicine specialist/ psychiatrist and should go for thorough check up.
Your mother should also take tricyclic antidepressants along with benzodiazepines on written prescription.
She should also take prokinetics or increasing gastrointestinal motility.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor